# SDR 2006UALA01350

- Difficulty date: July 5, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 46,182 hours, 17,015 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR THROUGH A/C VENTS DURING DESCENT.
